RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 2, Pages 300–302 (Mi dan34377)  

MATHEMATICS

Extremal theorems for Riemannian spaces with curvature bounded from above

V. A. Toponogov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (385 kB)

Bibliographic databases:

Document Type: Article
Presented: A. D. Aleksandrov
Received: 19.04.1968

Citation: V. A. Toponogov, “Extremal theorems for Riemannian spaces with curvature bounded from above”, Dokl. Akad. Nauk SSSR, 184:2 (1969), 300–302

Citation in format AMSBIB
\Bibitem{Top69}
\by V.~A.~Toponogov
\paper Extremal theorems for Riemannian spaces with curvature bounded from above
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 2
\pages 300--302
\mathnet{http://mi.mathnet.ru/dan34377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0238228}
\zmath{https://zbmath.org/?q=an:0183.50401}


Linking options:
  • http://mi.mathnet.ru/eng/dan34377
  • http://mi.mathnet.ru/eng/dan/v184/i2/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019